# SDR AALA201811139020

- Difficulty date: November 12, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 13,715 hours, 3,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE WAS LOW. 1100 PSI AT 73 DEGREES F.  SERVICED THE CYLINDER IAW AMM 52-10-00.
